Extensions of Ky Fan section theorems and minimax inequality theorems

Yuan X.-Z. (1996) Extensions of Ky Fan section theorems and minimax inequality theorems. Acta Mathematica Hungarica, 71 3: 171-182.

Author Yuan X.-Z.
Title Extensions of Ky Fan section theorems and minimax inequality theorems
Journal name Acta Mathematica Hungarica   Check publisher's open access policy
ISSN 0236-5294
Publication date 1996-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 71
Issue 3
Start page 171
End page 182
Total pages 12
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 13:45:18 EST by System User